Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Extreme itchiness along waistline, thighs and butt, aggravated after sex, relief after using itch spray. What could this be?

For the past month I have a condition. I do not have any visible rash , but in the evening, and especially around bedtime, I am extremely itchy all of my waistline, upper inside thighs, and along the inside of my butt. The itching on my butt will actually form what feels like welts, but the rest of the itching will not. I have also noticed that it is aggravated after sex. I went to a doctor who told me to change detergents, shampoo, soap, etc. I have done all of this with no relief. The initial symptoms began while camping. I get some relief from jock itch spray and OTC allegra .
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
hi i think u are suffering with tinea cruris .tinea cruris is a fungal infection caused by superfical dermatophyte fungi. it presents as erythematous annular lesions with central clearing which are itchy.increases after sex increases sweating which inturn aggravates the infection.it can be cured by atarax 25 mg at night and use of terbinafine 250 mg for 14 days.and application of terbinafine ointment twice daily can cure it.sprinkle candid dusting powder into folds to decrease itching
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor